# SDR P5CA20180601082

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,315 hours, 20,203 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 7571F
- Condition: Warning Message
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN TURNING THE LT ENGINE ANTI-ICE SWITCH FROM ON TO AUTO,  THE  LT ENG ANTI-ICE EICAS MESSAGE ILLUMINATED.   REPLACED THE ANTI-ICE VALVE. OPS CHECKED IAW AMM 30-21-03.   OPS & LEAK CHECKED GOOD.
